# SDR UIEA2020083101901

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,525 hours, 19,144 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Relay
- Condition: Malfunctioned
- Location: Apu Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DC APU FUEL PUMP ON AT ALL TIMES( RESET DC PUMP CONTROL CB AND RESEATED DC PUMP RELAY K191. OPS CHECKED GOOD IAW B767AMM 28-25-00 )
